# SDR UALA2011022100861

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 81,288 hours, 13,065 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Switch
- Condition: Inoperative
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED WILL NOT OPEN TO START SECOND ENGINE.  UNABLE TO DUPLICATE ON ENG INE RUN AFTER RETURN TO GATE. REPLACED K495 RT BLEED AIR ENGINE START RELAY AS PRECAUTION IAW FIM FAULT CODE.  ALSO NOTED DEFECT WITH APU BLEED SWITCH ON 2ND ENGINE RUN.  REPLACED SWITCH.  RAN ENGINE. OPS NORMAL.
